# SDR SWAA2022063023122

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Assist Assy
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED SURROUND; AFT DOOR ASSIST HANDLE UPPER END IS LOOSE. / [01] TIGHTENED FED SURROUND AFT DOOR ASSIST HANDLE UPPER END PER AMM 25-21-31-420-802.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
